It is currently Mon Aug 21, 2017 7:54 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Fri Apr 13, 2012 12:42 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
Hey everyone. I am a 28 year old male who has had occasional breakouts of cystic acne. I am on .25 milligrams of Suboxone. I did not start getting it until recently. I also take Seroquel and Wellbutrin and will soon be taking Clondine for withdrawal. I have to also note that I have felt a big increase in my Testostorone. I think we all know the effects that can have and how you can tell that you are getting an increase.

I tend to get it a little on my neck and a little on my chest. This sucks, but I am willing to put up with it. I did some research and there were some mentions of it. Anyone have any experience?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 17, 2012 10:33 am 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
And its already starting to clear up.. weird stuff. I got some breakouts like this my last few months of using and now during the Sub detox. Haven't had any Sub for a few days and my skin already looks much better. Maybe my hormones are starting to regulate themselves properly?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 17, 2012 11:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
I've found that I'd get some acne while detoxing off any drug. I always kinda viewed it as yet another way my body was trying to expel the toxins. If I was at your stage of taper, I'd put it down to the mild detox kicking in.


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Jan 06, 2014 10:11 am 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
Oh my poor subpxone ...gets blamed for so much. Ive seen well over 500 people on sub in our clinic. Never have i heard of a skin problem. No sayn it cant happen but ive never seen it...best pf luck...raz


Edit: Hi raz, I deleted the post you are most likely referring to because it included an external advertising link. :) -Amy


Top
 Profile  
 
PostPosted: Tue Jun 10, 2014 1:40 am 
Offline
New Poster
New Poster

Joined: Tue Jun 10, 2014 1:15 am
Posts: 1
Location: USA
I don't have that much knowledge about the cystic acne and mostly at the time of acne I prefer for the home remedies.

_________________
cup cellulite


Top
 Profile  
 
PostPosted: Tue Jun 10, 2014 6:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
I got zits when I quit smoking 7 months ago, I tried 'the regimen' from acne.org, and it worked a treat ('the regimen' is a plan, not a product, though acne.org does sell products. U don't need to use these specific products for the plan).

-- JI

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
PostPosted: Mon Jun 16, 2014 3:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon May 12, 2014 4:42 pm
Posts: 534
Location: currently residing in cyberspace
I think the constipation some get while on suboxone, can cause acne for some people. A lot of toxins are eliminated when, well, "taking a dump". It's not just food processing. The lymph system which carries off a lot of the bad stuff that the immune system drops off, ends its journey in the intestines. So what I think happens to some people, is they are backed-up, the toxins leach back into the system with any water the intestines/colon absorbs, and some of it comes out the pores, which then can lead to acne. It might sound like overkill to people who aren't used to sitting on the can often, but if, say, eating three full meals a day, it is healthiest if a person is taking three dumps a day (or more precisely, dropping off three dumps, heh). So, if constipation is a problem (I don't know whether or not it is, for you), try laxatives and make sure to stay well hydrated (use natural laxatives, preferably, such as psyllium fiber). If they don't work, try not to be afraid of getting a reusable enema bag; if you have reluctance regarding sticking something up your butt, than try to get over it (you don't have to brag about it to your friends and neighbors, heh), it's a serious health issue to be constipated, regardless of an acne annoyance, and it can even cause other weird symptoms, like joint aches and pains, headaches, etc, if one is backed up and toxins are not being eliminated, but rather reentering one's system. If it comes to that, just use water for the enemas though, except maybe the first time or two to get cleaned out, as, the little premade ones they sell at pharmacies, that can induce somebody to shit who hasn't eaten in a week, contains a laxative that one can become dependent on to induce bowel movements. Not to mention the cost if done on a regular basis; a resusable bag is a one time investment, and water is cheap, unless one uses Fiji brand bottled water to fill the enema bag (tap water seems fine for this purpose). Hopefully anybody reading this can get things moving with just psyllium fiber though, but if not, as I said, it is NOT good to be backed up.

Quote:
THE BODY PARTS MEETING TO DECIDE WHO IS IN CHARGE



The brain said "I do all the thinking so I'm the most important and I should be in charge."

The eyes said "I see everything and let the rest of you know where we are, so I'm the most important and I should be in charge."

The hands said: "Without me we wouldn't be able to pick anything up or move anything. So I'm the most important and I should be in charge."

The stomach said: "I turn the food we eat into energy for the rest of you. Without me, we'd starve. So I'm the most important and I should be in charge."

The legs said: "Without me we wouldn't be able to move anywhere. I'm the most important and I should be in charge."

Then the rectum said: "I think I should be in charge."
All the rest of the parts said: YOU?!!
You don't do anything! You're not as important as we are, surely!
You can't be in charge!"

So the rectum stopped working...
After a few days, the legs were all wobbly,
the stomach was all queasy,
the hands were all shaky,
the eyes were all watery,
and the brain was all cloudy.

MORAL OF THE STORY

It only takes one asshole to shut down a job and an asshole is always in charge of everything.

***


Top
 Profile  
 
 Post subject: Re:
PostPosted: Mon Jun 16, 2014 3:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon May 12, 2014 4:42 pm
Posts: 534
Location: currently residing in cyberspace
tearj3rker wrote:
I've found that I'd get some acne while detoxing off any drug. I always kinda viewed it as yet another way my body was trying to expel the toxins. If I was at your stage of taper, I'd put it down to the mild detox kicking in.


This too, if constipation is or is no longer a problem. The Seroquel might cause constipation though too, iirc.

Anyway, its something for anybody to consider, I've heard some stories of people having an acne side-effect throughout sub treatment.

From a purely evolutionary standpoint, acne caused by testosterone levels seems counterproductive, even though yeah, the post-puberty stage often brings it on. One is ready to plant their seed in anything that moves they are so horny, yet the acne makes one less attractive to potential mates?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group